Thank you so very much for all your helpful answers to my posts. I appreciate it so much. I did have another CT last night. If you recall I had a 9mm stone impeaded in the right ureter. The CT now shows dialation of the right ureter. Do you know why this would happen?? Is this what is causing all my kidney and flank pain? It appears that the pain worsenes and than I pass small clots. I am so scared.
Initally first surgery a "large" stent was inserted into the right ureter in hopes of dialation. It was so tight to insert the guidewire that I had to be put on my head on the OR board to insert it. After too much pain a ESWL was done to the ureter. After that surgery doc. went in took out all fagments and a new smaller stent. I was released on Thurs. last week the day of the last surgery. September 17th will be 1 week from last surgery.
I am very confused and frightened as to this dialation. Will it go back to normal? The ER doc stated that it was enough time as of last night and the ureter should not still be dialated.
I am going to Pa. for a kidney clean out. Do you know if the dialation problem will push back my surgery date? I really need this clean out doc as I have hundreds of sharp stones and they keep impeading in my ureters?? Any help I would so very much appreciate. Thank you for your time and posts.
You mention swelling at the top of the ureter and hydronephrosis. Do you think it is possible that the dialation they are seeing is swelling? As I said I am a brand new patient with this doc, so he does not know a whole lot about me.Also the doc did not read the CT only the Radiology, I did call him today and told him about it. He also thinks it is strange and said he will look at the CT tonite or tom.
Thank you again. You are the best...................Cara
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.